# SDR HALA2019071500356

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 3,671 hours, 715 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 889148
- Part serial: D0062066
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 36 hours, 8 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NEED TO REPLACE LOOP B ENG 1 PYLON (3WD2).  REMOVED AND REPLACED ENG 1 LOOP B AS PER AMM 26-12-16-000-803-A AND 26-12-16-400-803A OPS CHECK GOOD.  OK FOR SERVICE.
